I am having terrible itching after stopping my pain medication and no even with benedryl I am still itching like crazy. I am taking motrin (800mg) and benedryl and that is it.
Pain meds itself typically cause especially an itchy nose and other parts of the body. It's only been 2 days since you haven't been taking it and I agree if it doesn't go away or is causing a rash, you need to call your doctor soon.
I would try Benadry in the lotion/gel formula that you can apply to your body as that along with taking it orally could help.
If it doesn't go away within a few days from stopping the use, please go to your doctor.
- Motrin Information for Consumers
- Motrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Motrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2012 • 1 answer
Posted 17 Jul 2012 • 5 answers
Posted 12 Dec 2012 • 6 answers
Posted 15 Sep 2013 • 1 answer
Posted 10 Mar 2015 • 2 answers